# SDR 29GA2018122800001

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 37,954 hours, 42,620 cycles
- Engine: Ge CT79B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: AH93390
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT# 0086 FLL/ELH REPORT: LOST HYD PUMP, HYD PRESSURE COMPLETELY LOST. CORRECTIVE ACTION:  R&R MOTOR  DRIVEN PUMP IAW SAAB AMM 29-10-10-04 OPS CHECK GOOD IAW SAAB AMM 29-10-10-05.
